# SDR DALA2025121709183

- Difficulty date: December 17, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 80,512 hours, 10,495 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 CABIN FLOOR SUPPORT BEAM FOUND CORROSION AT FR 78 BETWEEN Y450 AND Y794.3. CORRECTIVE ACTION: REPAIRED PER ERA 630595-14 REV ORIGINAL. (1355209)
